EASOFEN 200MG IBUPROFEN 12TABS
The active ingredient, ibuprofen, works to help relieve pain, inflammation and fever. Recommended for mild to moderate pain conditions including headache, dental pain, fever, period pain, muscular strain, back and neck pain as well as symptomatic treatment of osteoarthritis. Easofen is also used to help relieve symptoms of cold and flu. Pack contains 24 tablets.
Each film-coated tablet contains: Ibuprofen 200mg
Adults and children over 12 years: Swallow two tablets with a glass of water, with or after food.
If further relief is required, take 1 or 2 tablets every four hours as needed.
Do not take more than 6 tablets in 24 hours.
Do not give to children under 12.
Do not exceed the stated dose
Always read the product leaflet.
For advice on the use of this product in pregnancy and while breastfeeding, please speak to your doctor or pharmacist. This product should not be used in the third trimester of pregnancy.
Please consult your doctor or pharmacist if you are taking any other medication or if you have a medical condition.
This product should be used with particular caution in elderly patients who are more prone to side effects.
Do not take this product if you:
Suffer from severe heart failure, kidney failure or liver failure.
Have a history of gastrointestinal bleeding or perforation related to previous NSAIDs therapy.
Have a history of peptic ulcers.
Have had a hypersensitivity reaction in response to ibuprofen, aspirin or NSAIDs. Hypersensitivity reactions include asthma, bronchospasm (narrowing of the airways), runny nose, angioedema (skin swelling) or hives.
Warning: Contains ibuprofen, not suitable for asthmatics or people with stomach disorders.